# SDR CA090825001

- Difficulty date: August 24, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,558 hours
- Engine: Pwa JT15D4
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Dislodged
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ELEV TRIM CABLE AT SOME TIME HAS WORN THE TAILCONE SKIN OPENING. A SIMILAR PROBLEM WAS FOUND ON C550-0700 AND MFG ISSUED A REPAIR FOR THIS CONDITION. THE SAME REPAIR WAS USED TO RECTIFY THE ISSUE ON THIS ACFT.
